Header

UZH-Logo

Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 4.

Barbour, A D; McVinish, R; Pollett, P K (2018). Local approximation of a metapopulation’s equilibrium. Journal of Mathematical Biology, 77(3):765-793.

Barbour, A D; McVinish, R; Pollett, P K (2015). Connecting deterministic and stochastic metapopulation models. Journal of Mathematical Biology, 71(6-7):1481-1504.

Barbour, A D; Pollett, P K (2012). Total variation approximation for quasi-equilibrium distributions, II. Stochastic Processes and their Applications, 122(11):3740-3756.

Barbour, A D; Pollett, P K (2010). Total variation approximation for quasi-stationary distributions. Journal of Applied Probability, 47(4):934-946.

This list was generated on Sun Jun 16 04:56:28 2019 CEST.